<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 18, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1981 Vol. 18, No. 2, 47—78
On the submartingale convergence in Burkholder transforms
Hi-Chun Eun and Gil-Seob Rhie
Bull. Korean Math. Soc. 1981 Vol. 18, No. 2, 47—50
On the local convergence in measure
Dong M. Chung
Bull. Korean Math. Soc. 1981 Vol. 18, No. 2, 51—53
The unit group of the integral group ring $ZD_8$
Joong Sang Shin
Bull. Korean Math. Soc. 1981 Vol. 18, No. 2, 55—60
Properties of RS-compact spaces
Woo Chorl Hong
Bull. Korean Math. Soc. 1981 Vol. 18, No. 2, 61—64
Bol loops from group extensions, a further note
K. W. Johnson and B. L. Sharma
Bull. Korean Math. Soc. 1981 Vol. 18, No. 2, 65—68
Markov 과정에 관한 연구
구 자 흥
Bull. Korean Math. Soc. 1981 Vol. 18, No. 2, 69—78

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd